A Singular Nonlinear Volterra Integral Equation

Share/Save/Bookmark

Gilding, B.H. (1993) A Singular Nonlinear Volterra Integral Equation. Journal of Integral Equations and Applications, 5 (4). pp. 465-502. ISSN 0897-3962

[img]
Preview
PDF
222Kb
Item Type:Article
Copyright:© 1994Rocky Mountain Mathematics Consortium
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/70373
Official URL:http://dx.doi.org/10.1216/jiea/1181075773
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140940